Acta Mathematica

The surface C−C on Jacobi varieties and 2nd order theta functions

Gerald E. Welters

Full-text: Open access

Article information

Source
Acta Math. Volume 157 (1986), 1-22.

Dates
Received: 21 February 1985
First available in Project Euclid: 31 January 2017

Permanent link to this document
http://projecteuclid.org/euclid.acta/1485890436

Digital Object Identifier
doi:10.1007/BF02392589

Zentralblatt MATH identifier
0771.14012

Rights
1986 © Almqvist & Wiksell

Citation

Welters, Gerald E. The surface C−C on Jacobi varieties and 2nd order theta functions. Acta Math. 157 (1986), 1--22. doi:10.1007/BF02392589. http://projecteuclid.org/euclid.acta/1485890436.


Export citation

References

  • Andreotti, A. & Mayer, A. L., On period relations for abelian integrals on algebraic curves. Ann. Scuola Norm. Sup. Pisa, 21 (1967), 189–238.
  • Fay, J., On the even-order vanishing of Jacobian theta functions. Duke Math. J., 51 (1984), 109–132.
  • Fulton, W. & Lazarsfeld, R., On the connectedness of degeneracy loci and special divisors. Acta Math., 146 (1981), 271–283.
  • van Geemen, B. & van der Geer, G., Kummer varieties and the moduli spaces of abelian varieties. Preprint no 308, University of Utrecht, 1983.
  • Green, M., Quadrics of rank four in the ideal of a canonical curve. Invent. Math., 75 (1984), 85–104.
  • Griffiths, P. A. & Harris, J., On the variety of special linear systems on a general algebraic curve. Duke Math. J., 47 (1980), 233–272.
  • Grothendieck, A., Les Schémes de Hilbert. Séminaire Bourbaki no 221 (1960/61).
  • Gunning, R. C., Riemann surfaces and their associated Wirtinger varieties. Bull. Amer. Math. Soc., 11 (1984), 287–316.
  • Kempf, G., On the geometry of a theorem of Riemann. Ann. of Math., 98 (1973), 178–185.
  • Martens, H. H., A new proof of Torelli’s theorem. Ann. of Math., 78 (1963), 107–111.
  • Mumford, D., Abelian varieties. Tata Institute, Oxford Univ. Press, Bombay, 1974.
  • Mumford, D., Prym varieties I. Contributions to Analysis. Acad. Press, 1974.
  • —, Tata Lectures on Theta II. Progress in Math., no 43. Birkhäuser, Basel, 1984.
  • Shokurov, V. V. Distinguishing Prymians from Jacobians. Invent. Math., 65 (1981), 209–219.
  • Teixidor, M., For which Jacobi varieties is Sing Θ reducible?J. Reine Angew. Math., 354 (1984), 141–149.